Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 144, Number 8

Some computations of the generalized Hilbert-Kunz function and multiplicity
Hailong Dao and Kei-ichi Watanabe.
Proc. Amer. Math. Soc. 144 (2016), 3199-3206
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503689
2-cyclic permutations of lattice vertex operator algebras
Chongying Dong, Feng Xu and Nina Yu.
Proc. Amer. Math. Soc. 144 (2016), 3207-3220
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503690
An observation on generalized Hilbert-Kunz functions
Adela Vraciu.
Proc. Amer. Math. Soc. 144 (2016), 3221-3229
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503691
The minimal base size for a $p$-solvable linear group
Zoltán Halasi and Attila Maróti.
Proc. Amer. Math. Soc. 144 (2016), 3231-3242
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503692
Limits under conjugacy of the diagonal subgroup in $SL_{n}(\mathbb{R})$
Arielle Leitner.
Proc. Amer. Math. Soc. 144 (2016), 3243-3254
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503693
Parity of ranks of elliptic curves with equivalent mod $p$ Galois representations
Sudhanshu Shekhar.
Proc. Amer. Math. Soc. 144 (2016), 3255-3266
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503694
Cluster algebras of Grassmannians are locally acyclic
Greg Muller and David E. Speyer.
Proc. Amer. Math. Soc. 144 (2016), 3267-3281
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503695
The triangular spectrum of matrix factorizations is the singular locus
Xuan Yu.
Proc. Amer. Math. Soc. 144 (2016), 3283-3290
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503696
Realizing fusion systems inside finite groups
Sejong Park.
Proc. Amer. Math. Soc. 144 (2016), 3291-3294
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503697
Supercongruences involving Euler polynomials
Zhi-Hong Sun.
Proc. Amer. Math. Soc. 144 (2016), 3295-3308
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503698
Matching densities for Galois representations
Nahid Walji.
Proc. Amer. Math. Soc. 144 (2016), 3309-3316
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503699
Higher chordality: From graphs to complexes
Karim A. Adiprasito, Eran Nevo and Jose A. Samper.
Proc. Amer. Math. Soc. 144 (2016), 3317-3329
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503700
A family of tests for irreducibility of polynomials
Steven H. Weintraub.
Proc. Amer. Math. Soc. 144 (2016), 3331-3332
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503701
Integral Hodge classes on fourfolds fibered by quadric bundles
Zhiyuan Li and Zhiyu Tian.
Proc. Amer. Math. Soc. 144 (2016), 3333-3345
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503702
Large gaps between consecutive prime numbers containing square-free numbers and perfect powers of prime numbers
Helmut Maier and Michael Th. Rassias.
Proc. Amer. Math. Soc. 144 (2016), 3347-3354
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503703
Radii of starlikeness of some special functions
Árpád Baricz, Dimitar K. Dimitrov, Halit Orhan and Nihat Yağmur.
Proc. Amer. Math. Soc. 144 (2016), 3355-3367
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503704
Trudinger-Moser inequalities involving fast growth and weights with strong vanishing at zero
Djairo G. de Figueiredo, João Marcos B. do Ó and Ederson Moreira dos Santos.
Proc. Amer. Math. Soc. 144 (2016), 3369-3380
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503705
Ergodic Theorems for lower probabilities
S. Cerreia–Vioglio, F. Maccheroni and M. Marinacci.
Proc. Amer. Math. Soc. 144 (2016), 3381-3396
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503706
Almost isometric constants for partial unconditionality
R. M. Causey and S. J. Dilworth.
Proc. Amer. Math. Soc. 144 (2016), 3397-3404
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503707
Some counterexamples related to the stationary Kirchhoff equation
Jorge García-Melián and Leonelo Iturriaga.
Proc. Amer. Math. Soc. 144 (2016), 3405-3411
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503708
Singular integrals with angular integrability
Federico Cacciafesta and Renato Lucà.
Proc. Amer. Math. Soc. 144 (2016), 3413-3418
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503709
Hausdorff dimension, intersections of projections and exceptional plane sections
Pertti Mattila and Tuomas Orponen.
Proc. Amer. Math. Soc. 144 (2016), 3419-3430
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503710
Steiner symmetry in the minimization of the first eigenvalue in problems involving the $p$-Laplacian
Claudia Anedda and Fabrizio Cuccu.
Proc. Amer. Math. Soc. 144 (2016), 3431-3440
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503711
$C^{1,1}$ regularity for an obstacle problem of Hessian equations on Riemannian manifolds
Heming Jiao.
Proc. Amer. Math. Soc. 144 (2016), 3441-3453
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503712
Note about square function estimates and uniformly rectifiable measures
Henri Martikainen and Mihalis Mourgoglou.
Proc. Amer. Math. Soc. 144 (2016), 3455-3463
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503713
On a trilinear singular integral form with determinantal kernel
Philip Gressman, Danqing He, Vjekoslav Kovač, Brian Street, Christoph Thiele and Po-Lam Yung.
Proc. Amer. Math. Soc. 144 (2016), 3465-3477
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503714
Mapping properties of weighted Bergman projection operators on Reinhardt domains
Željko Čučković and Yunus E. Zeytuncu.
Proc. Amer. Math. Soc. 144 (2016), 3479-3491
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503715
CR regular embeddings and immersions of 6-manifolds into complex 4-space
Rafael Torres.
Proc. Amer. Math. Soc. 144 (2016), 3493-3498
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503716
Improved existence results of solutions to the gravitational Maxwell gauged $O(3)$ sigma model
Kyungwoo Song.
Proc. Amer. Math. Soc. 144 (2016), 3499-3505
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503717
Convergence of isometries, with semicontinuity of symmetry of Alexandrov spaces
John Harvey.
Proc. Amer. Math. Soc. 144 (2016), 3507-3515
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503718
Entire downward translating solitons to the mean curvature flow in Minkowski space
Joel Spruck and Ling Xiao.
Proc. Amer. Math. Soc. 144 (2016), 3517-3526
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503719
Fourier quasicrystals and Lagarias’ conjecture
S. Yu. Favorov.
Proc. Amer. Math. Soc. 144 (2016), 3527-3536
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503720
The relative $p$-affine capacity
J. Xiao and N. Zhang.
Proc. Amer. Math. Soc. 144 (2016), 3537-3554
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503721
On some covering problems in geometry
Márton Naszódi.
Proc. Amer. Math. Soc. 144 (2016), 3555-3562
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503722
Variational problems of total mean curvature of submanifolds in a sphere
Zhen Guo and Bangchao Yin.
Proc. Amer. Math. Soc. 144 (2016), 3563-3568
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503723
On a result of Thomassen
Péter Komjáth.
Proc. Amer. Math. Soc. 144 (2016), 3569-3572
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503724
A note on “Regularity lemma for distal structures”
Pierre Simon.
Proc. Amer. Math. Soc. 144 (2016), 3573-3578
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503725
An example of a non non-archimedean Polish group with ample generics
Maciej Malicki.
Proc. Amer. Math. Soc. 144 (2016), 3579-3581
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503726
The maximal function and conditional square function control the variation: An elementary proof
Kevin Hughes, Ben Krause and Bartosz Trojan.
Proc. Amer. Math. Soc. 144 (2016), 3583-3588
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503727
On a stopping game in continuous time
Erhan Bayraktar and Zhou Zhou.
Proc. Amer. Math. Soc. 144 (2016), 3589-3596
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503728
Weak and strong moments of $ℓ_{r}$-norms of log-concave vectors
Rafał Latała and Marta Strzelecka.
Proc. Amer. Math. Soc. 144 (2016), 3597-3608
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503729
The spectrum of the growth rate of the tunnel number is infinite
Kenneth L. Baker, Tsuyoshi Kobayashi and Yo’av Rieck.
Proc. Amer. Math. Soc. 144 (2016), 3609-3618
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503730
Realizing spaces as classifying spaces
Gregory Lupton and Samuel Bruce Smith.
Proc. Amer. Math. Soc. 144 (2016), 3619-3633
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503731
Gradient estimate for a nonlinear heat equation on Riemannian manifolds
Xinrong Jiang.
Proc. Amer. Math. Soc. 144 (2016), 3635-3642
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503732
Topological complexity of spatial polygon spaces
Donald M. Davis.
Proc. Amer. Math. Soc. 144 (2016), 3643-3645
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503733
Erratum to “Some hyperbolic three-manifolds that bound geometrically”
Alexander Kolpakov, Bruno Martelli and Steven Tschantz.
Proc. Amer. Math. Soc. 144 (2016), 3647-3648
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3503734
American Mathematical Society